MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS
Model Number 8575
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a device separation occurred.The stenosed target lesion was located in the mildly tortuous and calcified artery.A runway was selected for use.During the procedure, it was noted that the tip and shaft separated at bonding.There were no patient complications reported post procedure.
 
Event or Problem Description
It was reported that a device separation occurred.The stenosed target lesion was located in the mildly tortuous and calcified artery.A runway was selected for use.During the procedure, it was noted that the tip and shaft separated at bonding.There were no patient complications reported post procedure.It was further reported that the target lesion was right coronary artery.The procedure was completed with the original device.Upon completion of the procedure, when the device was removed this complication was noticed.

Brand Name
RUNWAY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20401962
Report Number2124215-2024-62642
Device Sequence Number16988889
Product Code DQY
UDI-Device Identifier08714729477969
UDI-Public08714729477969
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8575
Device Catalogue Number8575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown